ResearcherID Thomson Reuters  

Dopico, Froilan M
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: G-3295-2015
Other Names: Martinez, Froilan C.
E-mail:
URL: http://www.researcherid.com/rid/G-3295-2015
Subject: Mathematics
Keywords: numerical linear algebra; matrix theory
ORCID: http://orcid.org/0000-0001-7779-8960
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Departamento de Matemáticas
Role:
My URLs: http://hosting02.uc3m.es/gauss/fdopico/fdopico.html
http://matematicas.uc3m.es/index.php/froilan-c-martinez-dopico
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A simplified approach to Fiedler-like pencils via block minimal bases pencils
 Author(s): Bueno, M. I.; Dopico, F. M.; Perez, J.; et al.
 Source: Linear Algebra and Its Applications Volume: 547 Pages: 45-104 Published: JUN 15 2018
 Times Cited: 0
 DOI: 10.1016/j.laa.2018.01.033
added
24-May-18
2.  Title: Generic skew-symmetric matrix polynomials with fixed rank and fixed odd grade
 Author(s): Dmytryshyn, Andrii; Dopico, Froilan M.
 Source: Linear Algebra and Its Applications Volume: 536 Pages: 1-18 Published: JAN 1 2018
 Times Cited: 0
 DOI: 10.1016/j.laa.2017.09.006
added
14-Dec-17
3.  Title: Robustness and perturbations of minimal bases
 Author(s): Van Dooren, Paul; Dopico, Froilan M.
 Source: Linear Algebra and Its Applications Volume: 542 Pages: 246-281 Published: APR 1 2018
 Times Cited: 0
 DOI: 10.1016/j.laa.2017.05.011
added
27-Apr-18
4.  Title: An explicit description of the irreducible components of the set of matrix pencils with bounded normal rank
 Author(s): De Teran, Fernando; Dopico, Froilan M.; Landsberg, J. M.
 Source: Linear Algebra and Its Applications Volume: 520 Pages: 80-103 Published: MAY 1 2017
 Times Cited: 1
 DOI: 10.1016/j.laa.2017.01.021
added
04-Jul-17
5.  Title: Eigenvalue condition numbers and pseudospectra of Fiedler matrices
 Author(s): De Teran, Fernando; Dopico, Froilan M.; Perez, Javier
 Source: Calcolo Volume: 54 Issue: 1 Pages: 319-365 Published: MAR 2017
 Times Cited: 0
 DOI: 10.1007/s10092-016-0189-9
added
04-Jul-17
6.  Title: Generic complete eigenstructures for sets of matrix polynomials with bounded rank and degree
 Author(s): Dmytryshyn, Andrii; Dopico, Froilan M.
 Source: Linear Algebra and Its Applications Volume: 535 Pages: 213-230 Published: DEC 15 2017
 Times Cited: 1
 DOI: 10.1016/j.laa.2017.09.007
added
14-Dec-17
7.  Title: LINEARIZATIONS OF HERMITIAN MATRIX POLYNOMIALS PRESERVING THE SIGN CHARACTERISTIC
 Author(s): Bueno, Maria I.; Dopico, Froilan M.; Furtado, Susana
 Source: Siam Journal on Matrix Analysis and Applications Volume: 38 Issue: 1 Pages: 249-272 Published: 2017
 Times Cited: 1
 DOI: 10.1137/151004847
added
04-Jul-17
8.  Title: Backward stability of polynomial root-finding using Fiedler companion matrices
 Author(s): De Teran, Fernando; Dopico, Froilan M.; Perez, Javier
 Source: Ima Journal of Numerical Analysis Volume: 36 Issue: 1 Pages: 133-173 Published: JAN 2016
 Times Cited: 5
 DOI: 10.1093/imanum/dru057
added
12-Apr-16
9.  Title: Computing matrix symmetrizers, part 2: New methods using eigendata and linear means; a comparison
 Author(s): Dopico, Froilan; Uhlig, Frank
 Source: Linear Algebra and Its Applications Volume: 504 Pages: 590-622 Published: SEP 1 2016
 Times Cited: 0
 DOI: 10.1016/j.laa.2015.06.031
added
22-Jul-16
10.  Title: Constructing strong l-ifications from dual minimal bases
 Author(s): De Teran, Fernando; Dopico, Froilan M.; Van Dooren, Paul
 Source: Linear Algebra and Its Applications Volume: 495 Pages: 344-372 Published: APR 15 2016
 Times Cited: 1
 DOI: 10.1016/j.laa.2016.01.034
added
06-Jun-16
publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: